Topological Rings and Annihilator Conditions


Bitkin E., KARA ŞEN Y.

Springer Proceedings in Mathematics & Statistics","Mathematical Methods for Engineering Applications, vol.384, pp.167-172, 2022 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 384
  • Publication Date: 2022
  • Doi Number: 10.1007/978-3-030-96401-6_15
  • Title of Journal : Springer Proceedings in Mathematics & Statistics","Mathematical Methods for Engineering Applications
  • Page Numbers: pp.167-172